Superintegrability on the two-dimensional hyperboloid. II

E. G. Kalnins, W. Miller, Ye M. Hakobyan, G. S. Pogosyan

Research output: Contribution to journalArticlepeer-review

24 Scopus citations

Abstract

This work is devoted to the investigation of the quantum mechanical systems on the two-dimensional Hyperboloid which admits separation of variables in at least two coordinate systems. Here we consider two potentials introduced in a paper of C. P. Boyer, E. G. Kalnins, and P. Winternitz [J. Math. Phys. 24, 2022 (1983)], which have not yet been studied. We give an example of an interbasis expansion and work out the structure of the quadratic algebra generated by the integrals of motion.

Original languageEnglish (US)
Pages (from-to)2291-2306
Number of pages16
JournalJournal of Mathematical Physics
Volume40
Issue number5
DOIs
StatePublished - May 1999

Fingerprint

Dive into the research topics of 'Superintegrability on the two-dimensional hyperboloid. II'. Together they form a unique fingerprint.

Cite this